# SDR HALA0600561

- Difficulty date: August 13, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Aircraft time: 7,586 hours, 18,846 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 7400030
- Condition: Unknown
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BTB - RT ENG DOES NOT LIGHT OFF IN AUTO.  REMOVED AND REPLACED RT ENG B IGNITOR PLUG IAW AMM 74-20-04.  OPS CHECK GOOD.  OK FOR SERVICE.
